Cyclophosphamide-associated acneiform drug eruption in a patient with multiple myeloma

Ivanka Kovalyshyn, Bijal D. Amin, Mario E. Lacouture, Isaac Brownell

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)657-659
Number of pages3
JournalJournal of the American Academy of Dermatology
Volume65
Issue number3
DOIs
StatePublished - Sep 2011

Fingerprint

Acneiform Eruptions
Drug Eruptions
Hair Follicle
Multiple Myeloma
Eosinophils
Antineoplastic Agents
Cyclophosphamide
Neutrophils
Differential Diagnosis

ASJC Scopus subject areas

  • Dermatology

Cite this

Cyclophosphamide-associated acneiform drug eruption in a patient with multiple myeloma. / Kovalyshyn, Ivanka; Amin, Bijal D.; Lacouture, Mario E.; Brownell, Isaac.

In: Journal of the American Academy of Dermatology, Vol. 65, No. 3, 09.2011, p. 657-659.

Research output: Contribution to journalArticle

Kovalyshyn, Ivanka ; Amin, Bijal D. ; Lacouture, Mario E. ; Brownell, Isaac. / Cyclophosphamide-associated acneiform drug eruption in a patient with multiple myeloma. In: Journal of the American Academy of Dermatology. 2011 ; Vol. 65, No. 3. pp. 657-659.
@article{25221039af764d34ac1445776cfc6ca5,
title = "Cyclophosphamide-associated acneiform drug eruption in a patient with multiple myeloma",
author = "Ivanka Kovalyshyn and Amin, {Bijal D.} and Lacouture, {Mario E.} and Isaac Brownell",
year = "2011",
month = "9",
doi = "10.1016/j.jaad.2010.05.003",
language = "English (US)",
volume = "65",
pages = "657--659",
journal = "Journal of the American Academy of Dermatology",
issn = "0190-9622",
publisher = "Mosby Inc.",
number = "3",

}

TY - JOUR

T1 - Cyclophosphamide-associated acneiform drug eruption in a patient with multiple myeloma

AU - Kovalyshyn, Ivanka

AU - Amin, Bijal D.

AU - Lacouture, Mario E.

AU - Brownell, Isaac

PY - 2011/9

Y1 - 2011/9

UR - http://www.scopus.com/inward/record.url?scp=80051713333&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80051713333&partnerID=8YFLogxK

U2 - 10.1016/j.jaad.2010.05.003

DO - 10.1016/j.jaad.2010.05.003

M3 - Article

VL - 65

SP - 657

EP - 659

JO - Journal of the American Academy of Dermatology

JF - Journal of the American Academy of Dermatology

SN - 0190-9622

IS - 3

ER -